Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Renagel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-02-2005, 05:00 AM
Terry
Guest
 
Posts: n/a
Default Renagel and pseudoxanthoma elasticum

I am taking Renagel for a medical study for Pseudoxanthoma elasticum and have noticed a difference in the way my muscles react to exercise. I have very little lactic acid buildup after running and wiehgt lifting, nothing compared to the way my body used to react. Very little sorness. HOwever I have noticed more hard to describe achiness, almost a restlessleg syndrome after running at night for the next 2-3 days. Can someone explain how low phoisphorous would effect exercising muscles? I relaize most patients on renagel are in the last stage of kidney disease and there is probably little research on this matter.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
renagel Sarah Renagel 1 09-19-2007 12:29 AM
Renagel A Renagel 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:04 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.